# SDR UIEA2020010200002

- Difficulty date: December 31, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,883 hours, 21,665 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Valve
- Part number: 388250017
- Part serial: 17840
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60 )( TRANSFERRED TO MDDR 122826, MEL 49-11-01A, CAT 'C', DUE 10JAN20.   LP 1205918: REMOVED AND REPLACED APU FUEL VALVE CONTROL ASSY IAW AMM 49-31-01. OPS CHECK GOOD. NO LEAKS NOTED. THIS CLEARS MDDR 122826. PLACARD REMOVED.   )
